Utrust 50 mg/500 mg Syrup

Diclofenac (50mg) + Paracetamol / Acetaminophen (500mg) Primary uses of : Pain relief
Manufacturer: Zest Pharma
*
₹ 86.83 incl tax
Composition Diclofenac (50mg) + Paracetamol / Acetaminophen (500mg)
Potentially Unsafe With Alcohol
Side Effect Common Side Effects of Utrust are Nausea, Vomiting, Stomach pain / epigastric pain, Heartburn, Diarrhoea, Loss of appetite.
How to works How Utrust Syrup works Utrust 50 mg/500 mg Syrup is a combination of two medicines: Diclofenac and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers in the brain that are responsible for pain and fever.

Popular Lab Test Packages